# SDR C2XA01BT158

- Difficulty date: August 31, 2001
- Submitted: September 3, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3578, CREW REPORTED, GEAR HANDLE GETS STUCK IN DOWN POSITION, VERY DIFFICULT TO MOVE GEAR INTO THE UP POSITION.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW ATR42 JIC 32-31-81. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
